| Model Number |
71019 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The nalu implant is unlikely to have caused or contributed to a bacterial type infection as found in this patient more than one year after having been implanted.The patient had recently undergone a surgical procedure unrelated to the nalu implant.The origin and cause of the infection is unknown, however infection is a known inherent risk of surgical procedures and being admitted to the hospital increases the likelihood of developing this type of infection.
Event or Problem Description
Patient was implanted with the nalu peripheral nerve stimulator system on (b)(6) 2023.After the implant procedure was performed, the patient underwent an additional surgery for unknown reasons and was hospitalized due to post-operative pain unrelated to the nalu system.During the hospitalization the patient tested positive for staph infection from an unknown source and unknown origination site and the decision was made to remove the nalu system at that time.A full system explant was performed on (b)(6) 2023.